RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 59, Issue 5  


Partially decomposable and totally indecomposable nonnegative matrices
Yu. V. Bolotnikov
643
On the van Kampen–Flores theorem
A. Yu. Volovikov
663
Extremal cases of the Pompeiu problem
V. V. Volchkov
671
Reconstruction of a submanifold of Euclidean space from its Grassmannian image that degenerates into a line
V. A. Gorkavyy
681
Best Hausdorff approximations by algebraic polynomials and porosity
A. I. Ermakov
692
Distances to the two and three furthest points
V. A. Zalgaller
703
Finite-dimensional discrete linear stochastic accelerated-time systems and their application to quadratic stochastic dynamical systems
N. P. Zimakov
709
Solitary waves in a cold plasma
A. T. Il'ichev
719
Asymptotic behavior of the number of certain $k$-dimensional subspaces over a finite field
V. I. Masol
729
Polynomials orthogonal with sign-sensitive weight
A. K. Ramazanov
737
On convergence on the boundary of the unit ball in dual space
V. I. Rybakov
753
Evaluation of the limits of maximal means
O. P. Filatov
759

Brief Communications
The spectral method in asymptotic diffusion problems with drift
I. A. Alexandrova
768
The law of iterated logarithm for solutions of stochastic equations with periodic coefficients
S. Ya. Makhno
771
Stability of the solution to a boundary value problem in hydrodynamics
O. M. Mineeva
774
On some qualitative properties of equations on a one-dimensional $CW$-complex
O. M. Penkin, Yu. V. Pokornyi
777
On the norms of polynomials in systems of periodic wavelets in the spaces $L_p$
M. A. Skopina
780
Preservation of equilibrium states and their stability for discrete Runge–Kutta approximations of continuous systems
L. Z. Fishman
784
Some remarks on the Menshov–Rademacher functional
S. A. Chobanyan
787
Regularity of solutions to the Navier–Stokes equations
N. A. Shananin
791
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019